السجلات المعروضة 781 -- 800 من 3630

    • On Some Properties of Multiplicative Topological Indices in Silicon-Carbon 

      Mahboob, Abid; Mahboob, Sajid; Jaradat, Mohammed M. M.; Nigar, Nigait; Siddique, Imran ( Hindawi Limited , 2021 , Article)
      )e use of graph theory can be visualized in nanochemistry, computer networks, Google maps, and molecular graph which are common areas to elaborate application of this subject. In nanochemistry, a numeric number (topological ...
    • On minimum cycle bases of the wreath product of wheels with stars 

      Jaradat, M.M.M.; Al-Qeyyam, M.K. ( Zenodo , 2010 , Article)
      The length of a cycle basis of a graph is the sum of the lengths of its elements. A minimum cycle basis is a cycle basis with minimum length. In this work, a construction of a minimum cycle basis for the wreath product of ...
    • Fundamental group and cycle space of dual graphs and applications 

      Jaradat, M.M.M. ( Elsevier , 2010 , Article)
      In this work, we study the fundamental group of dual graph of a planar graph. Moreover, we show that a planar graph G has no cut vertex if and only if N(Π(D(G))) = N(Π(D(G − v))) − 1 for any v ∈ V(G). Some applications ...
    • Minimum cycle bases for direct products of K2 with complete graphs 

      Bradshaw, Zachary; Jaradat, M.M.M. ( University of Queensland Press , 2009 , Article)
      We construct a minimum cycle basis for the direct product K2 x Kp of two complete graphs where p > 2. For p > 3, these bases consists only of squares. This completes the work of R. Hammack, who treated the case Kp x ...
    • On the basis number and the minimum cycle bases of the wreath product of some graphs II 

      Al-Qeyyam, M.K.; Jaradat, M.M.M. ( University of Zielona Gora , 2010 , Article)
      A construction of a minimum cycle bases for the wreath product of a star by a path, two stars and a star by a wheel is given. Moreover, the basis numbers of these products are determined.
    • Bifurcation of some new traveling wave solutions for the time-space M- fractional MEW equation via three altered methods 

      Siddique, Imran; Bukht Mehdi, Khush; Jaradat, Mohammed M.M.; Zafar, Asim; Elbrolosy, Mamdouh E.; ... more authors ( Elsevier , 2022 , Article)
      In this work,(1/G′ ), modified ( G′ /G2) and new extended direct algebraic methods are proposed to construct the novel exact traveling wave solutions in the form of trigonometric, hyperbolic and exponential functions ...
    • Engine oil based MoS2Casson nanofluid flow with ramped boundary conditions and thermal radiation through a channel 

      Siddique, Imran; Sadiq, Kashif; Jaradat, Mohammed M.M.; Ali, Rifaqat; Jarad, Fahd ( Elsevier , 2022 , Article)
      The modern era is a time to have cost-effective and energy-efficient technology. This demand has made nanotechnology the most effective field. The focus of this article is to increase the efficiency of engine oil (EO). The ...
    • A Novel and Efficient Method for Computing the Resistance Distance 

      Sardar, Muhammad Shoaib; Liu, Jia-Bao; Siddique, Imran; Jaradat, Mohammed M. M. ( Institute of Electrical and Electronics Engineers Inc. , 2021 , Article)
      The resistance distance is an intrinsic metric on graphs that have been extensively studied by many physicists and mathematicians. The resistance distance between two vertices of a simple connected graph $G$ is equal to ...
    • Edge-maximal -free non-bipartite Hamiltonian graphs of odd order 

      Jaradat, M. M. M.; Baniabedalruhman, A.; Bataineh, M. S.; Jaradat, A. M. M.; Al-Rhayyel, A. A. ( Taylor and Francis Ltd. , 2022 , Article)
      Let (Formula presented.) denote the class of non-bipartite graphs on n vertices containing no (Formula presented.) -graph and (Formula presented.) Let (Formula presented.) denote the class of non-bipartite Hamiltonian ...
    • Edge-Maximal θ2k+1-Edge Disjoint Free Graphs 

      Jaradat, Mohammed M. M.; Bataineh, Mohammed S. A. ( Kyungmoon Publishing , 2014 , Article)
      For two positive integers r and s, G(n; r; θs) denotes to the class of graphs on n vertices containing no r of edge disjoint θs-graphs and f(n; r; θs) = max{E(G) : G ∈ G(n; r; θs)}. In this paper, for integers r, k ≥ 2, ...
    • Edge Maximal C2k+1-edge Disjoint Free Graphs 

      Bataineh, M.S.A.; Jaradat, M.M.M. ( University of Zielona Gora , 2012 , Article)
      For two positive integers r and s, G(n;r,s) denotes to the class of graphs on n vertices containing no r of s-edge disjoint cycles and f(n;r,s) = max{E(G):G ∈ G(n;r,s)}. In this paper, for integers r ≥ 2 and k ≥ 1, we ...
    • Edge-maximal graphs without θ 7 -graphs 

      Bataineh, M.S.A.; Jaradat, M.M.M.; Al-Shboul, I.Y.A. ( Tokyo University of Science , 2011 , Article)
      Let G(n; θ2k+1, ≥ δ) denote the class of non-bipartite θ2k+1-free graphs on n vertices and minimum degree at least δ and let f (n; θ2k+1, ≥ δ) = max{ε(G): G ∈ G(n; θ2k+1, ≥ δ)}. In this paper we determinj an upker bound ...
    • Edge-Maximal Graphs Without θ2k+1-Graphs 

      Jaradat, M.M.M.; Bataineh, M.S.A.; Al-Shboul, E.Y.A.; Arumugam, S. ( Taylor and Francis Ltd. , 2014 , Article)
      Let σ(n; θ2k+1) denote the class of non-bipartite graphs on n vertices having no θ2k+1- graph and f(n; θ2k+1) = max{ ε(G): G ∊ σ (n; θ2k+1)}. In this paper we determine f(n; θ2k+1), by proving that for k ≥ 4 and n ≥ 36k. ...
    • A note on the Ramsey number for small graphs 

      Vetrík, Tomáš; Jaradat, Mohammed M. M.; Bataineh, Mohammad S. ( Taylor and Francis Ltd. , 2022 , Article)
      Problems in the Ramsey theory form a well-known family of mathematical problems. We present the exact value of the Ramsey number R(θ6, W5), where θ6 is the set of theta graphs of order 6 and W5 is the wheel graph of order ...
    • A Class of Koszul Algebra and Some Homological Invariants through Circulant Matrices and Cycles 

      Nadeem, Muhammed; Jaradat, Mohammed M. M.; Siddique, Imran; Ali, Muhammad Arfan; Ahsan, Muhammad; ... more authors ( Hindawi Limited , 2022 , Article)
      Recent advances in graph theory, linear algebra, and commutative algebra render us to tackle problems in one bough of mathematics with assistance and guidance from others. We will elaborate foremost and conceptually ...
    • A new upper bound of the basis number of the lexicographic product of graphs 

      Jaradat, M.M.M. ( Charles Babbage Research Centre , 2010 , Article)
      An upper bound of the basis number of the lexicographic product of two graphs from the basis number of the factors is presented. Furthermore, the basis numbers of the lexicographic product of some classes of graphs is determined.
    • Sport at Home, Sport in the World: Evaluating Qatar’s Sports Strategy from Above and Below 

      McManus, John; Amara, Mahfoud ( Springer , 2021 , Book chapter)
      This piece is an overview of actors and policies concerning sport in the nation of Qatar. In recent years, sports have been given high priority in government attempts to raise exposure of the nation internationally. Many ...
    • Optical solitons and qualitative analysis of nonlinear Schrodinger equation in the presence of self steepening and self frequency shift 

      Salman, Farwa; Raza, Nauman; Basendwah, Ghada Ali; Jaradat, Mohammed M.M. ( Elsevier , 2022 , Article)
      In this manuscript, the optical solitons of nonlinear Schrödinger equation (NLSE) with cubic–quintic law nonlinearity, in the presence of self-frequency shift and self-steepening, has been studied. The ultrahigh capacity ...
    • Some α − ϕ-Fuzzy Cone Contraction Results with Integral Type Application 

      Rehman, Saif Ur; Jabeen, Shamoona; Khan, Sami Ullah; Jaradat, Mohammed M. M. ( Hindawi Limited , 2021 , Article)
      In this paper, we define α-admissible and α-ϕ-fuzzy cone contraction in fuzzy cone metric space to prove some fixed point theorems. Some related sequences with contraction mappings have been discussed. Ultimately, our ...
    • On the sandpile model of modified wheels II 

      Raza, Zahid; Jaradat, Mohammed M. M.; Bataineh, Mohammed S.; Faiz Ullah ( De Gruyter Open Ltd , 2020 , Article)
      : We investigate the abelian sandpile group on modified wheels Wˆn by using a variant of the dollar game as described in [N. L. Biggs, Chip-Firing and the critical group of a graph, J. Algebr. Comb. 9 (1999), 25–45]. The ...